# SDR SWAA051188

- Difficulty date: April 21, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 56,332 hours, 52,561 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654610817
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT WING MLG HYDRAULIC ACTUATOR ATTACH FITTING CRACKED AT WS 134.5.  REMOVED AND REPLACED FITTING PER SRM.
